Alert archive / Wisconsin / Wind Chill Advisories in 2018

Wind Chill Advisory 4, NWS Green Bay, WI

January 31, 20189 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Jan 31, 2018, 2:38 PM CST for 9 counties in Wisconsin. It took effect at Feb 1, 2018, 3:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2018, 2:38 PM CST (20:38 UTC)
In effect from
Feb 1, 2018, 3:00 AM CST
Expired
Feb 1, 2018, 12:00 PM CST
In force
9 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Oneida County, WI, Portage County, WI, Vilas County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 133 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
511 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

270 
WWUS43 KGRB 312038
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
238 PM CST Wed Jan 31 2018

...BITTER COLD WIND CHILLS EXPECTED LATE TONIGHT INTO THURSDAY
MORNING...

.An arctic cold front will move across the region tonight. The
combination of arctic air and gusty northwest winds 

WIZ005-010>012-018-019-010445-
/O.NEW.KGRB.WC.Y.0004.180201T0900Z-180201T1800Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, and Antigo
238 PM CST Wed Jan 31 2018

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO NOON CST THURSDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 15 below zero to 25 
  below zero.

* WHERE...Portions of north central and northeast Wisconsin.

* WHEN...From 3 AM to noon CST Thursday.

* ADDITIONAL DETAILS...The coldest wind chill readings are 
  expected after sunrise into the mid morning hours on 
  Thursday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
Eckberg
5 follow-up statements
920 
WWUS43 KGRB 010332
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
932 PM CST Wed Jan 31 2018

...BITTER COLD WIND CHILLS EXPECTED LATE TONIGHT INTO THURSDAY
MORNING...

.An arctic cold front will move across the region tonight. The
combination of arctic air and gusty northwest winds will produce
bitter cold wind chills over north central Wisconsin late tonight
through Thursday morning.

WIZ005-010>012-018-019-011100-
/O.CON.KGRB.WC.Y.0004.180201T0900Z-180201T1800Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, and Antigo
932 PM CST Wed Jan 31 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST
THURSDAY...

* WHAT...Very cold wind chills of 20 below to 25 below zero
  expected. The cold wind chills will cause frostbite to exposed
  skin in as little as 30 minutes.

* WHERE...Portions of north central and far northeast Wisconsin.

* WHEN...From 3 AM to noon CST Thursday.

* ADDITIONAL DETAILS...The coldest wind chill readings are
  expected after sunrise into the mid-morning hours on Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
Kieckbusch
084 
WWUS43 KGRB 010908
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
308 AM CST Thu Feb 1 2018

...BITTER COLD AIR SURGING INTO THE AREA ON GUSTY NORTHWEST WILL
RESULT IN LOW WIND CHILLS THIS MORNING...

.Arctic air will surge into the region this morning in the wake of
a strong cold front that swept across the area overnight. The 
combination of falling temperatures and gusty northwest winds 
will result in low wind chills over north-central and portions of
central Wisconsin through mid-morning.

WIZ030-011715-
/O.EXA.KGRB.WC.Y.0004.180201T0900Z-180201T1800Z/
Marathon-
Including the city of Wausau
308 AM CST Thu Feb 1 2018

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Wind chills of 20 below to 25 below zero are expected.
  Wind chills this low indicate that exposed skin can suffer
  frostbite in as little as 30 minutes.

* WHERE...Marathon County.

* WHEN...until noon today.

* ADDITIONAL DETAILS...Wind chills are forecast to reach 20 below
  to 25 below zero again late tonight and Friday morning. If 
  later data continue to support this forecast, another Wind Chill
  Advisory will eventually be needed for late tonight into Friday
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that the combination of cold air and 
wind will combine to create low wind chills. Frostbite and 
hypothermia can occur if precautions are not taken. Make sure you 
wear a hat and gloves.

$$

WIZ005-010>012-018-019-011715-
/O.CON.KGRB.WC.Y.0004.000000T0000Z-180201T1800Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, and Antigo
308 AM CST Thu Feb 1 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Wind chills of 20 below to 25 below zero are expected.
  Wind chills this low indicate that exposed skin can suffer
  frostbite in as little as 30 minutes.

* WHERE...Portions of north-central and far northeast Wisconsin.

* WHEN...until noon today.

* ADDITIONAL DETAILS...Wind chills are forecast to reach 20 below
  to 25 below zero again late tonight and Friday morning. If 
  later data continue to support this forecast, another Wind Chill
  Advisory will eventually be needed for late tonight into Friday
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that the combination of cold air and 
wind will combine to create low wind chills. Frostbite and 
hypothermia can occur if precautions are not taken. Make sure you 
wear a hat and gloves.

$$

Skowronski
701 
WWUS43 KGRB 011055
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
455 AM CST Thu Feb 1 2018

...BITTER COLD AIR SURGING INTO THE AREA ON GUSTY NORTHWEST WILL
RESULT IN LOW WIND CHILLS THIS MORNING...

.Arctic air will surge into the region this morning in the wake
of a strong cold front that swept across the area overnight. The
combination of falling temperatures and gusty northwest winds
will result in low wind chills over north-central and portions of
central Wisconsin through mid-morning.

WIZ005-010>012-018-019-030-011800-
/O.CON.KGRB.WC.Y.0004.000000T0000Z-180201T1800Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Marathon-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, Antigo, and Wausau
455 AM CST Thu Feb 1 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Wind chills of 20 below to 30 below zero are expected. Wind
  chills this low indicate that exposed skin can suffer frostbite
  in as little as 30 minutes.

* WHERE...North-central and portions of central and far northeast
  Wisconsin.

* WHEN...until noon today.

* ADDITIONAL DETAILS...Wind chills are forecast to reach 20 below
  to 30 below zero again late tonight and Friday morning. If 
  later data continue to support this forecast, another Wind Chill
  Advisory will eventually be needed for late tonight into Friday
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

Skowronski
600 
WWUS43 KGRB 011142
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
542 AM CST Thu Feb 1 2018

...BITTER COLD AIR SURGING INTO THE AREA ON GUSTY NORTHWEST WILL
RESULT IN LOW WIND CHILLS THIS MORNING...

.Arctic air will surge into the region this morning in the wake
of a strong cold front that swept across the area overnight. The
combination of falling temperatures and gusty northwest winds
will result in low wind chills over north-central and portions of
central Wisconsin through mid-morning.

WIZ035-036-011800-
/O.EXA.KGRB.WC.Y.0004.000000T0000Z-180201T1800Z/
Wood-Portage-
Including the cities of Marshfield, Wisconsin Rapids, 
Stevens Point, and Plover
542 AM CST Thu Feb 1 2018

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Wind chills of 20 below to 30 below zero are expected. 
  Wind chills this low indicate that exposed skin can suffer 
  frostbite in as little as 30 minutes.

* WHERE...Wood and Portage Counties.

* WHEN...until noon today.

* ADDITIONAL DETAILS...Wind chills are forecast to reach 20 
  below to 30 below zero again late tonight and Friday morning. 
  If later data continue to support this forecast, another Wind 
  Chill Advisory will eventually be needed for late tonight into 
  Friday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

WIZ005-010>012-018-019-030-011800-
/O.CON.KGRB.WC.Y.0004.000000T0000Z-180201T1800Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Marathon-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, Antigo, and Wausau
542 AM CST Thu Feb 1 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Wind chills of 20 below to 30 below zero are expected. 
  Wind chills this low indicate that exposed skin can suffer 
  frostbite in as little as 30 minutes.

* WHERE...North-central and portions of central and far 
  northeast Wisconsin.

* WHEN...until noon today.

* ADDITIONAL DETAILS...Wind chills are forecast to reach 20 
  below to 30 below zero again late tonight and Friday morning. 
  If later data continue to support this forecast, another Wind 
  Chill Advisory will eventually be needed for late tonight into 
  Friday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

Skowronski
362 
WWUS43 KGRB 011748
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
1148 AM CST Thu Feb 1 2018

...WIND CHILL READINGS IMPROVING LATE THIS MORNING...

.Bitter cold conditions will continue this afternoon, although 
wind chill readings have risen above 20 below zero late this 
morning. 

WIZ005-010>012-018-019-030-035-036-011900-
/O.EXP.KGRB.WC.Y.0004.000000T0000Z-180201T1800Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Marathon-Wood-
Portage-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, Antigo, Wausau, Marshfield, Wisconsin Rapids, 
Stevens Point, and Plover
1148 AM CST Thu Feb 1 2018

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

Wind chill readings have improved above 20 below zero late this 
morning for most locations, thus the wind chill advisory will be 
allowed to expire. Another wind chill advisory will likely be 
needed later tonight into Friday morning. 

$$
ECKBERG

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 31, 2:18 PM CST, 20 minutes earlier.

Area forecast discussion, Jan 31, 2:18 PM CST, 20 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
218 PM CST Wed Jan 31 2018

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Thursday
Issued at 217 PM CST Wed Jan 31 2018

Main concern for tonight will be chances for light snow or
flurries with the arctic front and then bitter cold wind
chill readings across the far north late tonight through much
of Thursday morning.

Arctic cold front across northern Minnesota into northern South
Dakota will drop southeast across the area tonight. Current
upstream observations indicated areas of light snow or flurries
along the front. Have increased the chances of light snow again
as models are hinting that several tenths of an inch of snow are
possible with the passage of the front.

Later tonight, the arctic air will be firmly entrenched across the
north. Based on expected low temperatures and gusty northwest
winds, wind chill readings will fall into the 20 below to 25 below
zero range for several hours towards sunrise through late morning.
Our wind chill advisory criteria for our forecast area is 20
below while the criteria is 5 degrees lower than ours across
northwest Wisconsin and Upper Michigan. Decided to go with a wind
chill advisory for Vilas, Oneida, Lincoln, Langlade, Forest and
Florence counties from 3 am to noon on Thursday.

On Thursday, temperatures are only expected rise 5 to 8 degrees
from morning lows. In the wind chill advisory area, wind chill
readings should rise to 10 below to 20 below zero during the
afternoon. Gusty northwest winds will continue through much of
the day. Did linger flurries a little bit longer into Thursday
morning across the region outside the snow belt region based on
what happened upstream today.

.LONG TERM...Thursday Night Through Wednesday
Issued at 217 PM CST Wed Jan 31 2018

Northwest flow continues through the extended period as the broad
upper level ridge stays just off the West Coast. Multiple periods
of relatively colder air are in store, along with a couple rounds of
snowfall, Friday night into Saturday and Monday afternoon into
Tuesday.

Late Thursday night to Friday morning will see a few lingering
lake effect snow showers across Vilas County before the winds
turn westwards. Surface high pressure will keep the mostly clear
skies in place across the rest of the region, for a very cold
start to Friday. Temperatures will range from -10 to -15 across
northern Wisconsin and around zero near the Fox Valley. Wind
chills towards central Wisconsin are expected to be in the -20 to
-30 range, which would merit an advisory. High temperatures will
 also be well below normal, in the single digits to lower teens.

Thursday night into Friday, return flow will bring cloud cover
back to the region as well as a small warmup, relative to the
previous night. Cloud cover will return, keeping temperatures a
bit warmer than Thursday. Active weather will be set to return
Friday night as the lower levels saturate and an inverted surface
trough and mid- level shortwave provide support. Most of the
region will see snowfall through the overnight with minor
accumulations into Saturday afternoon. Totals with this event are
currently range from a couple inches to less than an inch.

While most active weather ends earlier, lake effect snow showers
will still be possible Saturday night for far northern Vilas
county. The next bout of arctic air arrives by Sunday afternoon,
eliminating most of the available moisture and clearing much of
the sky cover. Depending on the amount of snow remaining by Sunday
night into Monday, temperatures will again drop into the
negatives with wind chills possibly into advisory criteria around
-20 to -25.

Monday will then see winds shift back to the south as the next
round of warm air advection moves into the region. Cloud cover
will be back with our next shot at snowfall, Monday afternoon into
Tuesday. Expect high temperatures to rise closer to normal again
towards the middle of next week, ranging from the lower teens to
lower twenties.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1138 AM CST Wed Jan 31 2018

Areas of MVFR CIGS will exit the area early this afternoon, but
will return again later this evening across portions of central
and north-central Wisconsin as an arctic cold front drops
southeast across the area. Light snow or flurries are expected
with the cold front across much of the area. Conditions will
vary on Thursday morning with high end MVFR or low end VFR
conditions. Some stray flurries could possibly linger into
Thursday afternoon across the north.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Wind Chill Advisory from 3 AM to noon CST Thursday for WIZ005-
010>012-018-019.
&&

SHORT TERM.....Eckberg
LONG TERM......Uhlmann
AVIATION.......Eckberg
Hazardous weather outlook, Jan 31, 2:25 PM CST, 13 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
225 PM CST Wed Jan 31 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-012030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
225 PM CST Wed Jan 31 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

A light accumulation of snow is possible tonight which could
result in some slippery roads.

Bitterly cold wind chill readings of 20 below to 25 below zero
are expected late tonight. Wind chill readings this low can
produce frostbite in as little as 30 minutes.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Wind chill readings of 20 below to 25 below zero are expected
through much of Thursday morning. The cold conditions will
persist well into next week. Dangerous wind chills are possible
Thursday night, Saturday night and Sunday night with readings
generally in the 15 below to 25 below zero range.

Snow is likely across the area at times Friday night into Saturday.
Accumulations are expected to be light with most locations receiving
1 to 2 inches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-012030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
225 PM CST Wed Jan 31 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

The probability of widespread hazardous weather is low.

Eckberg/Uhlmann

In the hours before

Special weather statement, Jan 31, 8:39 AM CST, 5 hours 59 minutes before
Special Weather Statement
National Weather Service Green Bay WI
839 AM CST Wed Jan 31 2018

WIZ022-073-074-311545-
Door-Southern Marinette County-Southern Oconto County-
839 AM CST Wed Jan 31 2018

...BAND OF MODERATE SNOW MOVING ACROSS FAR NORTHEAST WISCONSIN
THIS MORNING...

A band of light to moderate snow continued along the highway 41
corridor across southern portions of Oconto and Marinette
counties east into Door county. The heaviest snow in Door
county extended from Sturgeon Bay northward to Deaths Door.

Visibilities in the moderate snow band will drop down to around
a half mile and produce a quick inch or two of snow. The accumulating
snow should come to an end across southern Marinette and southern
Oconto counties by 930 am and across Door county around 11 am.

Snow covered roads and brief periods of poor visibility will
result in hazardous travel conditions this morning. Motorists
should be prepared for the difficult driving conditions, and plan
on needing extra time to safely reach their destination.

WIZ031-036>040-045-048>050-311545-
Shawano-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-
Winnebago-Calumet-Manitowoc-
839 AM CST Wed Jan 31 2018

...BAND OF LIGHT SNOW MOVING ACROSS THE AREA THIS MORNING...

A band of light snow moving across the area this morning was
beginning to weaken. This band of light snow will continue to
move east across the Fox Valley into Manitowoc and Kewaunee
counties through 930 am. Less than an inch of snow is expected.

Although accumulations will be light, roads will become
snow covered and slick in spots along with brief periods
of poor visibilities. Motorists should anticipate that
untreated roads will be slick due to the light coating of
snow and should allow extra time to reach your destination.

Eckberg
Local storm report, Jan 31, 8:57 AM CST, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
857 AM CST WED JAN 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     SNOW             1 NW SPREAD EAGLE       45.89N 88.14W
01/31/2018  M2.0 INCH        FLORENCE           WI   TRAINED SPOTTER

            REPORT VIA SOCIAL MEDIA

0745 AM     SNOW             PESHTIGO                45.04N 87.75W
01/31/2018  M1.6 INCH        MARINETTE          WI   PUBLIC

            REPORT VIA SOCIAL MEDIA

0700 AM     SNOW             HARSHAW                 45.66N 89.65W
01/31/2018  M2.0 INCH        ONEIDA             WI   TRAINED SPOTTER

            FROM 6PM TUES TO 7AM WED

&&

KLB
Special weather statement, Jan 31, 9:46 AM CST, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Green Bay WI
946 AM CST Wed Jan 31 2018

WIZ022-311700-
Door-
946 AM CST Wed Jan 31 2018

...MODERATE SNOW WILL COME TO AN END THIS MORNING...

At 945 am, a band of light to moderate snow continued across
Door county. Visibilities at times will drop down to around
a half mile with snowfall rates around an inch per hour. The
light snow will come to an end around 11 am. Any additional
accumulation will be around an inch or less. Untreated roads,
bridges and sidewalks will be snow covered and slippery.
Motorist should allow extra time to reach your destination
this morning.

WIZ039-040-311700-
Brown-Kewaunee-
946 AM CST Wed Jan 31 2018

...LIGHT SNOW WILL COME TO AN END THIS MORNING...

A band of light snow will come to an end this morning across the
Green Bay area by 1030 am, and across Kewaunee county by noon.
Snow accumulations this morning should be under an inch.

Although accumulations will be light, untreated roads will be
snow covered and slippery. Motorists should slow down and allow
extra time to reach your destination this morning.

Eckberg

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 6:51 PM CSTGale WarningGRB12 hr
Jan 30, 6:51 PM CSTSmall Craft AdvisoryGRB53 hr

Nearby

Wind Chill Advisories in Wisconsin, 2018Every wind chill advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.